# SDR UPS06146232

- Difficulty date: February 20, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPS TEST INTERIOR EMERGENCY LAMPS ON PS CK LAMP 91LE.  OUTBOARD BULB DIDN'T ILLUM DURING TEST.  RELAMPED 91LE.  OPS CK NORMAL REF STEP 9 PS CK.
